MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. 3DKNEE; INSERT, 3D EX SZ 7RT 9MM

ENCORE MEDICAL, L.P. 3DKNEE; INSERT, 3D EX SZ 7RT 9MM
Catalog Number 392-09-707
Health Effect - Clinical Code Fall (1848)
Date of Event 12/09/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient becoming unstable after a fall.
 
Additional Manufacturer Narrative
The reason for this revision surgery was instability.The length of in vivo service was10.4 months.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(4) for examination.A review of the device history records showed no non-conforming material reports associated with this product.A review of the product complaint report history showed there have been 5 prior complaints reported against this part number; summary of investigations: 1 trauma, 1 pain, 3 looseness.This is the first complaint against this lot number.The root cause of the knee instability was reported as a fall.The surgeon reported no issues associated with the explanted product.No other conditions relating to this event could be determined with confidence.This investigation produced no indications or suggestions of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 7RT 9MM
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key5353928
Report Number1644408-2015-00770
Device Sequence Number988143
Product Code OIY
UDI-Device Identifier00888912120272
UDI-Public(01)00888912120272
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Followup
Report Date (Section B) 12/09/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number392-09-707
Device Lot Number59604855
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2016
Supplement Report FDA Received Date05/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age56 YR